Journal of Mathematics and Statistics

Some Subordination Results Associated With Certain Subclass of Analytic Meromorphic Functions

F. Ghanim and M. Darus

DOI : 10.3844/jmssp.2008.112.116

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 112-116

Abstract

For functions belonging to each of the subclasses S*w (β) and C*w (β) of normalized analytic functions in the open unit disk D, which are investigated in this paper when 0≤β<1, the authors derive several subordination results involving the Hadamard product (or convolution) of the associated functions. A number of interesting consequences of some of these subordination results are also discussed.

Copyright

© 2008 F. Ghanim and M. Darus. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.